# SDR 0501683259

- Difficulty date: December 11, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 23,000 hours, 10,225 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Green Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INBOUND, CREW REPORTED A TOTAL LOSS OF THE GREEN HYDRAULIC SYSTEM FLUID.  EMERGENCY DECLARED DUE TO LOSS OF NOSE WHEEL STEERING.  MAINTENANCE DISCOVERED A HYDRAULIC RIGID PRESSURE LINE IN NR 1 PYLON LEAKING.  LOG PAGE INDICATES LEAK CAUSED BY CLAMP.  TEMPORARILY REPLACED THE RIGID HYDRAULIC LINE WITH TWO FLEX LINES P/N 00-0550-3-0484 AND 00-0550-3-0481 AND REDUCER P/N MS21916J8-6.  LOG DEFERRED TO MONITOR.
